# SDR SWIA202055586

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, MIDDLE CAP ANGLE IS CORRODED, MARKED.  C-CHECK RO 1/17/2021.  PAX DOOR SURROUND STRUCTURE, MIDDLE CAP ANGLE CORROSION IS EXFOLIATED THROUGH PART THICKNESS, 100% MATERIAL LOSS.  REMOVED AND REPLACED CAP ANGLE WITH NEW PART PER CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
